MAUDE Adverse Event Report: SPROTTE; SPINAL NEEDLE, SINGLE USE

SPROTTE; SPINAL NEEDLE, SINGLE USE
Model Number 041251-29A
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6).Currently the data available is poor.As soon as we receive an update a supplemental report will be sent in to the agency.
 
Event or Problem Description
Irn# (b)(4).Tentative summarizing translation from initial reporter´s narrative: "during several attempts to place the needle in the spinal space at l2-l3 (after several unsuccessful attempts to place it in l3-l4) the needle broke at 3 cm during the removal procedure of the needle with its introducer.During the procedure i had never csf flow through the needle and we had no paresthesia.At the end the patient moves the legs without any sensitive or physical problems.We called the surgeon to try to surgically remove the tip of the needle with local anesthesia and sedation, after talking to the patient.Finally we succeeded in removing the needle".
 
Additional Manufacturer Narrative
Event took place in italy.Based on clinical assessment and risk assessment this file is considered as closed.
 
Event or Problem Description
Irn# (b)(4).Tentative summarizing translation from initial reporter´s narrative: "during several attempts to place the needle in the spinal space at l2-l3 (after several unsuccessful attempts to place it in l3-l4) the needle broke at 3 cm during the removal procedure of the needle with its introducer.During the procedure i had never csf flow through the needle and we had no parestesia.At the end the patient moves the legs without any sensitive or phisical problems.We called the surgeon to try to surgically remove the tip of the needle with local anesthesia and sedation, after talking to the patient.Finally we succeded in removing the needle".

Brand Name
SPROTTE
Common Device Name
SPINAL NEEDLE, SINGLE USE
MDR Report Key12030751
Report Number9611612-2021-00009
Device Sequence Number4165960
Product Code BSP
UDI-Device Identifier04048223104316
UDI-Public04048223104316
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2024
Device Model Number041251-29A
Device Catalogue Number041251-29A
Device Lot Number1310
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date07/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;